# SDR FDEA202406090786

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 83,449 hours, 28,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GUST LOCK STUCK UP AND WILL NOT LOCK DOOR IN  PLACE.  REMOVED AND REPLACED L1 DOOR GUST LOCK PER ABOVE  REFERENCE. OPS CHK GOOD. A/C OK FOR SERVICE.
